# SDR A6WA201240586

- Difficulty date: June 8, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 20,030 hours, 19,407 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, WITH GEAR RETRACTED, REC A GEAR DISAGREE WARNING WITH RED DASHES INDICATED FOR THE NOSE GEAR, MSG CLEARED AFTER RUNNING QRH.  C/ FIM 32-60-07, FOUND STORED PSEU CODE S21 NEAR (NOSE GEAR DL1).  ADJUSTED GAP AT DOWNLOCK PROXIMITY SENSOR TO 0.064" AND CLEANED CONNECTOR PLUG AT DOWNLOCK PROXIMITY SENSOR, PERFORMED SEVERAL OPS CHECKS OF PROX SYS, ALL CHECKED GOOD.
